# SDR CA121003005

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Low Torque
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, APPROACHING 3000 FT, NR 2 ENGINE TORQUE SUDDENLY DROPPED TO ZERO. LOW OIL PRESSURE LIGHT ILLUMINATED.  PILOT VERIFIED OIL PRESSURE ON THE OIL PRESSURE GAUGE AND IT WAS AT ZERO.  FLIGHT CREW STOPPED THE ENGINE OPERATION.  THE ACFT DIVERTED AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.
